Fillers A lesson learnt

Patient controlled hallucinations

BMJ 1999; 319 doi: https://doi.org/10.1136/bmj.319.7205.301 (Published 31 July 1999) Cite this as: BMJ 1999;319:301
  1. Colin E Blogg, consultant anaesthetist
  1. Oxford

    My 70 year old mother suddenly had more than her fair share of ill luck A cataract operation was complicated by postoperative pain, and bad dreams brought on by the opiate analgesia. Then a bus rammed into the car in which she was a restrained front seat passenger. Luckily she escaped with only posterior fractures of four ribs. She was admitted to the local district general hospital and it was decided to manage her chest pain by a continuous intravenous infusion of fentanyl.

    After four days in the …

    View Full Text

    Sign in

    Log in through your institution

    Free trial

    Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
    Sign up for a free trial

    Subscribe